UNIGE document Scientific Article
previous document  unige:88504  next document
add to browser collection
Title

Peut-on démythifier l'Atlantide ?

Author
Published in Museum Helveticum. 1985, vol. 42, no. 2, p. 151-156
Full text
Article (Published version) (3.8 MB) - public document Free access
Structures
Citation
(ISO format)
GIOVANNINI, Adalberto. Peut-on démythifier l'Atlantide ?. In: Museum Helveticum, 1985, vol. 42, n° 2, p. 151-156. https://archive-ouverte.unige.ch/unige:88504

68 hits

50 downloads

Update

Deposited on : 2016-11-01

Export document
Format :
Citation style :